# SDR CA960612046

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Aerosp ATR-42
- Engine: Pwa PW121
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Part number: 311260201
- Condition: Fractured
- Location: Lp Turbine Disc
- Part time: 13,849 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)LOW PRESSURE TURBINE BLADES FOUND DAMAGED DURING GROUND SERVICING. 4 LP BLADES POST SB 20465 FRACTURED APPROXIMATELY 0.5 INCH FROM THE TIP. MICRO ANALYSIS INDICATED MATERIAL PROPERTY DEGRADATION TYPIC AL OF OVERTEMPERATURE ALTHOUGH CONTINUOUS ENGINE MONITORING OF THE ENGINE PARAMETERS BY THE OPERATOR SHOWS "NO" OVERTEMP EVENTS.
